# SDR 20000712SH036

- Difficulty date: June 9, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Make and model: Cessna 310
- Engine: Cont IO520*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 1E1326
- Part serial: 0102
- Condition: Leaking
- Location: Core
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART BEGAN LEAKING DURING NORMAL SERVICE DUE TO EPOXY REPAIR FAILURE.  SUBMITTER RECOMMENDED ELIMINATING USE OF EPOXY REPAIR ON AND IN OIL COOLERS AS EPOXY REPAIR FAILURE IS VERY COMMON WHEN USED ON OIL COOLERS.  (X)
